Im 24 years old and have been taking Propecia 6 months prior to my surgery and have been doing so ever since. In which now I am 4 months post op. I had 1500 grafts done, 500 in each temple and 500 in the crown.
I still have some mild numbness since the surgery directly on the top of my head in the non recipient sites. This area was very dense and now is very thin and I believe it is due to the numbness. Can you tell me generally when the numbness starts to subside. As well will that density come back or is it safe to say my hair will continue to be this thin?
It sounds like you have two different things happening. At 24 years old, if you thinned after surgery, you probably experienced ‘shock loss’. Do you know if the hair you lost was miniaturized? Miniaturized hairs are the ones at risk for shock loss. Propecia has wiped out most of the hair loss caused by the surgery that we experienced prior to Propecia’s availability on the market, but there is (of course) no guarantee that it will wipe out all of the risks of shock loss.
As for the numbing you’re feeling — all numbness should be gone by now. You need to go back to your doctor and ask these questions or get a second opinion if your doctor does not give you satisfactory answers.